# SDR SWAA2014080130547

- Difficulty date: July 28, 2014
- Submitted: August 1, 2014
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 39,691 hours, 22,905 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Bracket
- Part number: 65C34678
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED LE AT WING ROOT TO WING TO BODY FAIRING RADIUS ATTACHMENT BRACKET CRACKED.  R & R BRACKET IAW SRM.
